# SDR SWAA2022032381083

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION BS 727G TO BS 767 RBL23 WL 156 / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATIONS ; FOUND DEEPEST LOCATION TO BE AT BS 747+10 RBL 23 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED DAMAGED SECTION BS 727F+10 TO 767; RBL23 FABRICATED REPAIR PARTS IAW 53-00-53-2R-5; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0; MATERIAL BAC1496-377#7075T62; LOT#1477731-1. SRM 53-60-53-01-2. AND OK TO PRIME REPAIR PARTS.;[04] REJECTION OF REMOVAL IN ACTION 3; FOD. SHEET METAL SHAVINGS FASTENERS IN REPAIR AREA. INSPECTED FABRICATION OK TO PRIME GIVEN.;[05] CLEANED FOD IN REPAIR AREA PER SOPM 20-30-03;[06] INSPECTED ACTION 5;[07] APPLIED PRIMER ON FLOOR TO SIDEWALL SUPPORT R/H BS 727F+10' TO 767 PER AMM 51-21-72-370-804;[08] INSPECTED ACTION 7;[09] ASSEMBLED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727F+10; - 767 RBL 23. IAW SRM 53-00-53-2R-5. AND OK TO INSTALL.;[10] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 9. OK TO INSTALL GIVEN.;[11] INSTALLED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727F+10-767 RBL23; SPLICE AT BS 727F+10; IAW SRM53-00-53-2R-5; SRM 51-40-02-0G-0; DWG; 146A7500.;[12] VERIFIED CORRECTIVE ACTION #11;[13] VERIFIED CORRECTIVE ACTION #11
